# SDR AALA202209205292

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A300*
- Aircraft serial: 6520
- Aircraft time: 23,041 hours, 8,213 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR ASSIST BOTTLE PRESSURE LOW. SERVICE R3 EMERGENCY EXIT DOOR ASSIST TO CORRECT VALUE IN ACCORDANCE WITH AMM 52-22-00-614-002-A.
